# SDR AALA20151111010

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 48,462 hours, 19,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK LT SIDE AT LBL 24.75 HAS CRACK INDICATION ON INBD & OTBD SIDES IN TRACK ATTACH HOLES AT STATION 727B.  REPAIRED SEAT TRACK ATTACHED FASTENER HOLES IAW EA 255885.
